i've been on junel for 3 years now and i have never had any type of side effects. in the past 2 weeks or so i have been noticing dry eyes (with or without my contacts)
ive noticed online that a side effect of the pill can be trouble with your eyes but would it take 3 years to happen?
i really don't want to switch the pill because i was lucky and the first brand i tried worked for me. i've heard horror stories about what starting a new pill can do and right now in my life i can't handle the stress of that and my next gyno visit isn't until january. what should i do?
Posts: 24 | From: USA | Registered: Apr 2012
| IP: Logged |
Hi jeje. Birth control side effects DO usually show up in the first few months if they're going to show up, but I can't say that it's not at all possible that this IS a side effect of your pill. There are also many other things it could be a symptom of -- and we're not medical professionals here so I'm afraid we won't be able to tell you much about what it's a symptom of since we can't actually physically examine your or anything. So I'd suggest going in to your doctor to consult them, as they'll be able to run tests, know your medical history, etc. They'll be able to give you a much more accurate answer. Will you be able to get in to see a doctor anytime soon?
Posts: 1182 | From: Ontario, Canada | Registered: Dec 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.